# SDR VNAA202112011112

- Difficulty date: November 29, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 43,961 hours, 33,317 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Popped
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

ENROUTE TO DCA AT FL330, CREW RECEIVED INDICATION OF A PASSENGER DOOR SEAL SQUEALING. CREW INITIALLY DECLARED EMERGENCY AND DIVERTED TO CLT. CREW CANCELLED EMERGENCY PRIOR TO LANDING CLT.  MAIN CABIN DOOR SEAL POPPED IN FLIGHT /  INSP. PAX DOOR SEAL AND FOUND SEAL OFF TRACK. INSP FOR CUTS / TEARS. NONE FOUND CLEANED  AND REMOVED DEBRIS AND RESEATED DOOR SEAL. OPS CHK GOOD AT THIS TIME IAW CRJ 700 AMM 21-31-00-910-802/ AMM 700 52-11-07-210-801/ AMM 700 52-11-07-400-801
